# SDR ASAA2023012641653

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810137
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD PN: 147A5810-137 IS DAMAGED, CORRODED INSERTS + DAMAGED FIBERS ON SURFACE. GROUNDED - YES. REMOVED AND REPLACED 17EA INSERTS AND REPAIRED DAMAGED FIBERS ON FLOOR PANEL PN: 147A5810-137 IAW B737-800 SRM 53-00-50-2R-0 AND B737-800 SRM 53-00-50-2R-1.
